ST. JUDE MEDICAL, INC. COOL POINT¿ IRRIGATION PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Back to Search Results |
| Model Number |
IBI-89003 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial tachycardia procedure, a delay occurred.High temperature errors were noted on the ablation catheter when coming on ablation for several seconds.The generator was replaced, but did not resolve the issue.A non abbott ablation catheter was used used to continue the procedure with no consequences to the patient.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Our investigation was limited to the review of the device history record, which showed that each manufacturing and inspection operation was performed and indicated complete in accordance with abbott specifications and procedures.Based on the information received, the cause of the reported event remains unknown.